Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I started my period on July 19 and I usually have a normal 28 day cycle. However I had to take Plan B on July 27 because a condom broke and now I am having spotting on Aug. 1 (about 5 days after and the day I'm supposed to be ovulating). From what I read it doesn't sound like implantation spotting because I technically should be ovulating around the first of August which means implantation wouldn't happen for another week. Could my spotting be because of Plan B or could it be implantation spotting? I'm not due to start my period for about another three weeks (Aug. 20) Thank you so much for the help!

Loading...

same thing happened with me, So i got my period on the 16th of September lasted until the 21st. I had unprotected sex on the 24th but my bf did not ***, he literally put it in me for 10 seconds or less and that was it. I don't think there was any precum if so i took Emergency contraceptive on the 25th. I felt dizzy tired etc all the symptoms of the pill. Also i dont think i was ovulating by then..Today on the 1st of October i woke up and realized i was bleeding, it was red and brown and lighter than usual. I am really scared is this a sign of irregular bleeding from the high dose of hormones? I think it is the hormones that messed up your system
Reply

Loading...

The high dose of hormones is what's causing the issue here so I hope that you bear that in mind. Does that help at all?
Reply

Loading...